Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Having Mirena. Always had spotting. Having clots, dysmenorrhea. Had mini arc sling procedure. Suggestions?

54 yr old , had new mirena put in last August. have only had mild spotting over the years, except for the last three weeks, where I ve had an on/off period for THREE weeks, clots and dysmenorreah. Had a mini arc sling procedure 7 days ago. No partner. Is this the way periods stop or do I still hav a long way to go. I ve been over it for the last few years. Would gr8tly appreesh any advice or help. Thanku
Asked On : Wed, 20 Mar 2013
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
Thanks for the query.
Usually before attaining menopause some amount of irregularity in periods is common.
As you are having mirena, the spotting etc. could be side effects of that.
Usually amenorrhea will develop due to the local action of the mirena.
You continue regular visits, possibly your symptoms will subside soon.
Meanwhile you can take symptomatic treatment.
Take care.
Answered: Thu, 21 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor